Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 906, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jan 28, 2012, 8:44 PM PST. It took effect at Jan 29, 2012, 2:54 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 8:44 PM PST (04:44 UTC)
- In effect from
- Jan 29, 2012, 2:54 AM PST
- Expired
- Jan 30, 2012, 3:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
715 WHUS76 KSEW 290444 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 844 PM PST SAT JAN 28 2012 PZZ130-150-170-173-291200- /O.CON.KSEW.GL.W.0015.000000T0000Z-120129T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 844 PM PST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHEAST WINDS WILL RISE TO 25 TO 35 KNOTS TONIGHT. * SEAS...WIND WAVES BUILDING TO AROUND 7 FEET WITH A WEST SWELL NEAR 9 FEET...SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132>134-291245- /O.CON.KSEW.GL.W.0015.000000T0000Z-120129T1500Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 844 PM PST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... * WIND...SOUTHEAST WINDS WILL INCREASE FROM 15 TO 25 KNOTS TO 25 TO 35 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-291245- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120129T2000Z/ /O.NEW.KSEW.SC.Y.0906.120129T2100Z-120130T0300Z/ PUGET SOUND AND HOOD CANAL- 844 PM PST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 7 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM PST SUNDAY. * WIND...SOUTH WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-291245- /O.NEW.KSEW.RB.Y.0005.120129T0444Z-120130T1200Z/ GRAYS HARBOR BAR- 844 PM PST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. * BAR CONDITION...MODERATE BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ153-156-176-291245- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120129T2100Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 844 PM PST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY... * WIND...SOUTH WIND 20 TO 30 KNOTS TODAY THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
231 WHUS76 KSEW 291054 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 254 AM PST SUN JAN 29 2012 PZZ150-170-173-291900- /O.CAN.KSEW.GL.W.0015.000000T0000Z-120129T1200Z/ /O.EXB.KSEW.SC.Y.0905.000000T0000Z-120130T1400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WIND 15 TO 30 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-291900- /O.CAN.KSEW.GL.W.0015.000000T0000Z-120129T1200Z/ /O.EXB.KSEW.SC.Y.0905.000000T0000Z-120130T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WIND 15 TO 30 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-291900- /O.CAN.KSEW.SC.Y.0905.000000T0000Z-120129T2000Z/ /O.EXT.KSEW.SC.Y.0906.120129T1054Z-120130T1400Z/ PUGET SOUND AND HOOD CANAL- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WIND...SOUTH WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-291900- /O.EXT.KSEW.GL.W.0015.000000T0000Z-120129T1600Z/ /O.EXB.KSEW.SC.Y.0905.120129T1600Z-120130T1800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 254 AM PST SUN JAN 29 2012 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 AM PST MONDAY. * WIND...SOUTH WIND 25 TO 35 KNOTS EARLY...EASING TO 15 TO 25 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-291900- /O.EXT.KSEW.GL.W.0015.000000T0000Z-120129T1600Z/ /O.EXB.KSEW.SC.Y.0905.120129T1600Z-120130T0600Z/ ADMIRALTY INLET- 254 AM PST SUN JAN 29 2012 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM PST THIS EVENING. * WIND...SOUTH WIND 25 TO 35 KNOTS EARLY...EASING TO 15 TO 25 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-291900- /O.EXB.KSEW.SC.Y.0905.000000T0000Z-120130T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST MONDAY. * WIND...WEST WIND 15 TO 25 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-176-291900- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120130T1400Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WIND...SOUTHWEST WIND 20 TO 30 KNOTS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-291900- /O.CON.KSEW.RB.Y.0005.000000T0000Z-120130T1200Z/ GRAYS HARBOR BAR- 254 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * BAR CONDITION...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
698 WHUS76 KSEW 291825 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1025 AM PST SUN JAN 29 2012 PZZ110-300000- /O.CON.KSEW.RB.Y.0005.000000T0000Z-120130T1200Z/ GRAYS HARBOR BAR- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * BAR CONDITION...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-300000- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T1400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... SOUTHWEST WIND 20 TO 30 KNOTS TODAY EASING TO 15 TO 25 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131>133-300000- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WIND...SOUTHEAST WIND 20 TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS TONIGHT...EXCEPT SOUTHWEST IN THE NORTHERN INLAND WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-300000- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... SOUTH WIND 20 TO 30 KNOTS BECOMING WEST 10 TO 20 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-300000- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T0600Z/ ADMIRALTY INLET- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...SOUTHEAST WIND 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS AND THEN BECOMING NORTHWEST 5 TO 15 KNOTS LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-300000- /O.CON.KSEW.SC.Y.0906.000000T0000Z-120130T1400Z/ PUGET SOUND AND HOOD CANAL- 1025 AM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WIND...SOUTH WIND 25 TO 30 KNOTS BECOMING SOUTHWEST 15 TO 25 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
470 WHUS76 KSEW 292226 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 226 PM PST SUN JAN 29 2012 PZZ134-292330- /O.CAN.KSEW.SC.Y.0905.000000T0000Z-120130T0600Z/ ADMIRALTY INLET- 226 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH WINDS TO 25 KNOTS HAVE BEEN MAINLY JUST SOUTH OF ADMIRALTY INLET THIS AFTERNOON. SEE THE FORECAST FOR DETAILS. $$ PZZ130>133-150-153-156-170-173-176-300630- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120130T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 226 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A COLD FRONT WILL MOVE THROUGH WESTERN WASHINGTON THIS EVENING. SEE THE FORECAST FOR DETAILS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-300630- /O.EXT.KSEW.SC.Y.0906.000000T0000Z-120130T1200Z/ PUGET SOUND AND HOOD CANAL- 226 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... * WIND...SOUTH WIND 15 TO 25 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-300630- /O.CON.KSEW.RB.Y.0005.000000T0000Z-120130T1200Z/ GRAYS HARBOR BAR- 226 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * BAR CONDITION...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
660 WHUS76 KSEW 300500 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 900 PM PST SUN JAN 29 2012 PZZ130-150-153-156-170-173-176-301300- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120130T1100Z/ /O.NEW.KSEW.SW.Y.0012.120130T1100Z-120131T1400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 900 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 AM MONDAY TO 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM PST TUESDAY. * WIND...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * SWELL...WEST 10 TO 13 FEET MONDAY AND MONDAY NIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-301300- /O.EXT.KSEW.RB.Y.0005.000000T0000Z-120131T1400Z/ GRAYS HARBOR BAR- 900 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PST TUESDAY... * BAR CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-132-301300- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120130T2000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 900 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST MONDAY... * WIND...WEST 15 TO 25 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-301100- /O.EXT.KSEW.SC.Y.0905.000000T0000Z-120130T1100Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 900 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...SOUTHWEST 15 TO 25 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-301100- /O.EXT.KSEW.SC.Y.0906.000000T0000Z-120130T1100Z/ PUGET SOUND AND HOOD CANAL- 900 PM PST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...SOUTH 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
043 WHUS76 KSEW 300934 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 134 AM PST MON JAN 30 2012 PZZ131-132-301745- /O.UPG.KSEW.SC.Y.0905.000000T0000Z-120130T2000Z/ /O.NEW.KSEW.GL.W.0016.120130T1100Z-120130T1700Z/ /O.NEW.KSEW.SC.Y.0907.120130T1700Z-120130T2000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 134 AM PST MON JAN 30 2012 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO NOON PST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...WEST 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-301700- /O.EXB.KSEW.SC.Y.0905.000000T0000Z-120130T1700Z/ ADMIRALTY INLET- 134 AM PST MON JAN 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WIND...NORTHWEST 15 TO 25 KNOTS THIS MORNING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-170-173-176-301745- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T1100Z/ /O.CON.KSEW.SW.Y.0012.120130T1100Z-120131T1400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 134 AM PST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... * WIND...SOUTHWEST 15 TO 25 KNOTS TONIGHT. * SWELL...WEST 10 TO 13 FEET THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-301745- /O.CON.KSEW.RB.Y.0005.000000T0000Z-120131T1400Z/ GRAYS HARBOR BAR- 134 AM PST MON JAN 30 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... * BAR CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-301100- /O.CON.KSEW.SC.Y.0905.000000T0000Z-120130T1100Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 134 AM PST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... * WIND...SOUTHWEST 15 TO 25 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-301100- /O.CON.KSEW.SC.Y.0906.000000T0000Z-120130T1100Z/ PUGET SOUND AND HOOD CANAL- 134 AM PST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... * WIND...SOUTH 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 2:50 PM PST, 5 hours 54 minutes earlier.
Area forecast discussion, Jan 28, 2:50 PM PST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
250 PM PST SAT JAN 28 2012
.SYNOPSIS...A FRONT WILL BRING RAIN AND WIND TONIGHT AND SUNDAY. A
SECOND FRONTAL SYSTEM WILL BRING RAIN AROUND TUESDAY. HIGH PRESSURE
WILL BRING DRIER WEATHER TOWARD THE END OF THE WEEK.
&&
.SHORT TERM...A FRONTAL SYSTEM WILL BRING RAIN TONIGHT AND
SUNDAY...CHANGING TO SHOWERS SUNDAY EVENING. RAIN IS EXPECTED TO
DEVELOP AT THE COAST AROUND MIDNIGHT TONIGHT AND SPREAD OVER THE
INTERIOR IN THE EARLY MORNING HOURS. THE PRECIPITATION APPEARS TO BE
COMING IN TWO WAVES...THE WARM FRONT IN THE EARLY MORNING
HOURS...AND THE TRAILING COLD FRONT IN THE AFTERNOON.
SNOW LEVELS WILL BE BETWEEN 6000 AND 7000 FEET SUNDAY BUT SOMEWHAT
LOWER OVER THE NORTH CASCADES. THE SNOW LEVEL WILL BE AROUND 4000
FEET AT MOUNT BAKER BUT COULD RISE TO 5000 FEET FOR PART OF SUNDAY
WITH THE WARM FRONT. THIS WILL MAKE SNOW AMOUNT FORECASTING
CHALLENGING. A WINTER WEATHER ADVISORY WILL BE ISSUED FOR THE NORTH
CASCADES ABOVE 4000 FEET TO HANDLE THIS SITUATION.
THERE WILL ALSO BE SOME BREEZY TO LOCALLY WINDY CONDITIONS
WITH THIS FRONTAL SYSTEM SUNDAY BUT PROBABLY NOT QUITE ADVISORY
LEVELS.
MONDAY LOOKS LIKE A RATHER UNEVENTFUL DAY IN BETWEEN FRONTS. THE AIR
MASS WILL REMAIN MOIST WITH MODERATE ONSHORE FLOW WHICH SHOULD BE
ENOUGH TO KEEP SHOWERS AROUND. ANOTHER FRONT WILL BRING RAIN AGAIN
TUESDAY. SCHNEIDER
.LONG TERM...LONG RANGE MODELS ARE IN PRETTY GOOD AGREEMENT SHOWING
DECREASING SHOWERS WEDNESDAY AND THEN DRY WEATHER THURSDAY THROUGH
SATURDAY WITH AN UPPER LEVEL RIDGE IN CONTROL. POPS FOR THIS TIME
FRAME HAVE BEEN ADJUSTED DOWN INTO THE CHANCE CATEGORY FOR NOW. IF
FUTURE MODELS RUNS REMAIN CONSISTENT...ALL MENTION OF RAIN CAN
PROBABLY BE REMOVED FROM THE FORECAST. SCHNEIDER
&&
.HYDROLOGY...A FRONTAL SYSTEM WILL BRING BETWEEN 1.5 AND 3.5 INCHES
OF RAIN TO THE MOUNTAINS TONIGHT THROUGH SUNDAY NIGHT. AT THE SAME
TIME...SNOW LEVELS WILL RISE TO BETWEEN 6000 AND 7000 FEET OVER MUCH
OF THE AREA TONIGHT AND SUNDAY BEFORE FALLING TO AROUND 3500 FEET
SUNDAY NIGHT.
THE COMBINATION OF HEAVY RAIN AND HIGH SNOW LEVELS IS EXPECTED TO
DRIVE THE SKOKOMISH RIVER IN MASON COUNTY TO SLIGHTLY ABOVE FLOOD
STAGE SUNDAY NIGHT. A FLOOD WATCH IS IN EFFECT TO COVER THIS FOR NOW.
OTHER RIVERS FLOWING OFF THE OLYMPICS AND RIVERS FLOWING OFF THE
CASCADES SHOULD ALSO SEE SIGNIFICANT RISES SUNDAY INTO MONDAY. AT
THIS TIME NO RIVERS ARE EXPECTED TO REACH FLOOD STAGE BUT SOME MAY
COME WITHIN A FOOT OR TWO OF FLOOD STAGE...ESPECIALLY IF MORE RAIN
FALLS THAN CURRENTLY FORECAST.
OTHERWISE......FLOODING IS NOT EXPECTED THE NEXT 7 DAYS. SCHNEIDER
&&
.AVIATION...W FLOW ALOFT BECOMING SW TNGT AND SUN WITH INCREASING
MOISTURE AS A FNTL SYS MOVES SLOWLY OVER THE REGION. CIGS WILL BE
LOWEST N PART WITH SOME AREAS OF RAIN...HIGHER CIGS SOUTH PART OF
WRN WA. SFC PRES GRADIENTS WILL INCREASE THIS EVENING AS THE WARM
FRONT APPROACHES THE COAST. A COLD FRONT WILL MOVE THRU SUNDAY
AFTERNOON. AIR MASS IS STABLE WITH MOISTURE INCREASING...RAIN AT
TIMES NW COAST TODAY AND TNGT...RAIN DEVELOPING OVER THE REST OF WRN
WA AFTER MIDNIGHT TNGT. THE MTNS WILL BE OBSCURED THRU SUN. 19
KSEA...21Z TAF LOOKS GOOD NOT PLANNING ON CHANGING IT MUCH AT 00Z.
&&
.MARINE...A WARM FRONT WILL APPROACH THE COAST TONIGHT...INCREASING
SOUTHERLY WINDS OVER ALL WATERS. GALES ARE FORECAST TO DEVELOP FROM
ADMIRALTY INLET NORTH. THE COLD FRONT WILL PASS SUNDAY AND MODERATE
TO STRONG ONSHORE FLOW WILL FOLLOW MONDAY. ANOTHER FRONT FOLLOWS
TUESDAY. FCSTS HAVE NOT CHANGED MUCH FOR THE 3PM FCST PACKAGE. 19
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY NORTH CASCADES ABOVE 4000 FEET THIS
EVENING THROUGH SUNDAY NIGHT.
.FLOOD WATCH MASON COUNTY SUNDAY MORNING THROUGH MONDAY MORNING.
PZ...GALE WARNING NORTHERN COASTAL WATERS...ENTRANCES TO THE
STRAIT OF JUAN DE FUCA...AND ADMIRALTY INLET.
.SMALL CRAFT ADVISORY ALL OTHER WATERS EXCEPT CENTRAL STRAIT.
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 8:44 PM PST | Small Craft Advisory for Rough Bar | SEW | 5 days | |
| Jan 28, 10:41 PM PST | Wind Advisory | SEW | San Juan | 5 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.